Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Anormal Systems of Numeration

A. J. Kempner
The American Mathematical Monthly
Vol. 43, No. 10 (Dec., 1936), pp. 610-617
DOI: 10.2307/2300532
Stable URL: http://www.jstor.org/stable/2300532
Page Count: 8
  • Get Access
  • Read Online (Free)
  • Download ($19.00)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
Anormal Systems of Numeration
Preview not available

Page Thumbnails

  • Thumbnail: Page 
610
    610
  • Thumbnail: Page 
611
    611
  • Thumbnail: Page 
612
    612
  • Thumbnail: Page 
613
    613
  • Thumbnail: Page 
614
    614
  • Thumbnail: Page 
615
    615
  • Thumbnail: Page 
616
    616
  • Thumbnail: Page 
617
    617